Ramified Frege Arithmetic

Journal of Philosophical Logic 40 (6):715-735 (2011)
Download Edit this record How to cite View on PhilPapers
Abstract
Øystein Linnebo has recently shown that the existence of successors cannot be proven in predicative Frege arithmetic, using Frege’s definitions of arithmetical notions. By contrast, it is shown here that the existence of successor can be proven in ramified predicative Frege arithmetic
ISBN(s)
PhilPapers/Archive ID
HECRFA
Upload history
First archival date: 2013-06-13
Latest version: 2 (2020-05-01)
View other versions
Added to PP index
2009-01-28

Total views
370 ( #12,106 of 51,429 )

Recent downloads (6 months)
12 ( #36,861 of 51,429 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.